# SDR SWAA2015030537164

- Difficulty date: January 26, 2015
- Submitted: March 5, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 69,867 hours, 65,283 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR ANGLE CRACKED ON FWD LOWER CORNER.  REPAIRED ANGLE IAW EA.
